# SDR YENA2025081200826

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 11,634 hours, 1,738 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "AC GEN CLASS 2 MX FAULT ( CLASS II MX MSG - GPCU OR AC GEN ); RESOLVED ON W/O: 1433748 TASKCARD: NR-00001) PERFORMED TROUBLESHOOTING PER TSM 24-22-00-810-832A NO DEFECTS NOTED, WIRING CHKS OK, GVI OK, IDG OIL LEVEL OK. THIS CLEARS MDDR 591444 PLACARD REMOVED MX4 UPDATED GROUND VERIFICATION PE4RFORMED SEE LP 7346243 ITEM 2 A/C OK FOR SVC.
